| Model Number |
PB1018 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately three years and three months following the implant of this transcatheter pulmonary bioprosthetic valve, a second transcatheter pulmonary bioprosthetic valve was implanted for an unknown reason.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
A dhr review was not required as the event description does not indicate a potential manufacturing issue.The event occurred three years post implant therefore it was unlikely that the event was due to device manufacturing.The event may have been due to patient outgrowth.Due to the fact that a great proportion of congenital heart valve abnormalities present as emergent cases in neonates, infants and young children, the patient¿s physical growth was an unavoidable event; and eventually a reoperation and replacement of the conduit may be required.The device was not returned for analysis and no further information has been provided.Reason for intervention was not reported.Based on the limited received information, the failure mode cannot be determined.If information is provided in the future, a supplemental report will be issued.